Generalisations of epsilon-density

Džamonja, Mirna and Plebanek, Grzegorz (2003) Generalisations of epsilon-density. Acta Universitatis Carolinae Mathematica et Physica, 44 (2). pp. 57-64.

[img]
Preview
Postscript (DU2.ps)
Download (195kB) | Preview
    Item Type: Article
    Faculty \ School: Faculty of Science > School of Mathematics
    Depositing User: Vishal Gautam
    Date Deposited: 18 Mar 2011 10:19
    Last Modified: 29 Jun 2019 00:57
    URI: https://ueaeprints.uea.ac.uk/id/eprint/19941
    DOI:

    Actions (login required)

    View Item